# SDR DL72S010834

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 62,274 hours, 49,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FWD CORNER OF THE R1 DOOR CUTOUT WAS FOUND WITH  A .5 INCH CRACK IN THE SKIN AND BONDED DOUBLERS.  THE CRACK WAS REMOVED WITH A TRIMOUT TO ALL SKIN LAYERS.  THE TRIMOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 380802-14, REV A.
